# SDR JR2R20171116311

- Difficulty date: November 16, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N418NV
- Make and model: Doug MD 83
- Aircraft serial: 49615
- Aircraft time: 58,716 hours, 48,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9911842115
- Condition: Cracked
- Location: Bs 1474
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ON WEB IN AFT UPPER CORNER OF LOUVER CUTOUT CRACKED. FABRICATED AND INSTALLED A NEW ANGLE IAW SRM 51-10-2, 51-10-4, 51-10-3, AND 51-30-5.
